MathSciNet Relay Station
MathSciNet bibliographic data
MR1239760 32A15 (32F05 46F15)
Krivosheev, A. S. Indicators of entire functions and the continuation of solutions of a homogeneous convolution equation. (Russian) Mat. Sb. 184 (1993), no. 8, 81--108; translation in Russian Acad. Sci. Sb. Math. 79 (1994), no. 2, 401–423
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement